# SDR SWAA2018081324181

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 69,323 hours, 41,102 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 65C268692
- Part serial: FAH2264
- Condition: Leaking
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, LEADING EDGE FLAP TRANSIT LIGHT AND OVERHEAD LEADING EDGE DEVICES TRANSIT LIGHTS (ALL 10) WERE ALL ON AFTER FLAP RETRACTION.  R&R SLAT CONTROL VALVE PER AMM.
